# SDR USAA20091021BA056

- Difficulty date: October 19, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 0333
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN - EMERGENCY TORCH INDICATOR LIGHT DIM AT LEFT FORWARD ATTENDANT'S POSITION.  REPLACED BATTERY.
